# SDR 2004UALA01136

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHT STRIP AT LAV AREA DETERIORATED. REPLACED LIGHT STRIP.
